# SDR AALA20111201TUL04

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 35,196 hours, 16,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT CUSP MEMBRANE AT STATION 579 UNDER NUMBER 6 SEAT TRACK.  INSTALLED NEW RIGHT CUSP SHEET AT STATIONS 579 TO 598 PER AARD 51-10-00-5.
